Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The completion of an abelian category
HTML articles powered by AMS MathViewer

by H. B. Stauffer PDF
Trans. Amer. Math. Soc. 170 (1972), 403-414 Request permission

Abstract:

Any category $\underline {A}$ can be embedded in its right completion $\underline {\hat {A}}$. When $\underline {A}$ is small and abelian, this completion $\underline {\hat {A}}$ is AB5 and the embedding is exact.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 18E10
  • Retrieve articles in all journals with MSC: 18E10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 170 (1972), 403-414
  • MSC: Primary 18E10
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0302738-0
  • MathSciNet review: 0302738